In no particular order:
I felt this from the start. However, it is common among Hep C patients before treatment even begins, so... Earlier in the week, I wasn't sure if the fatigue was new or if I was just more aware. As the week progressed, my early morning energy didn't last as long. By Day 7, I was still tired even when I woke up.
- Shortness of breath
This increased in proportion to the fatigue. I notice that it gets worse the longer I go without resting or the longer I exert. This may slow down my exercise but it's not gonna stop me!
Most apparent when I needed to eat
- Lack of appetite
Somehow or another, my hunger pains have disappeared. My appetite is suppressed. The nurse warned me about this and cautioned me to eat and not diet! Ok...OK then! I really don't know I'm hungry unless I feel nauseous, extremely tired, or became aware of how long it's been since I last ate.
- Rash and pruritus (itching)
Found all over my body - neck to ankles. Difficult not to scratch, which only irritates it more. I now use hydrocortisone cream and non-comedogenic lotion and body wash. My hubby helps apply the cream to my back. Perhaps if I had started out using those products - before the rash onset - my skin wouldn't be so irritated (?? maybe...??). Should have listened to my nurse. The rashes are of differing types: some splotchy, some red and blistery, some white and flat, some very fine. But ALL itch, even where there is no visible rash. Ugh. This is likely due to taking telaprevir, mainly.
- Other minor skin irritation
This one is located under the behind (ya follow me?). Telaprevir is known to cause hemorriods, but it's not nearly that bad - yet...??? Ugh... the thought if it...
- Emotional irritability
Well, I lost my temper with my oldest daughter the other day - over a cupcake. A cupcake. Really? Well it wasn't really about the cupcake, but you know what I'm saying... Now if you ask her, she may say losing my temper had nothing to do with the treatment. But I'm the one blogging here so...
- Sensitivity to acute loud sounds and bright light
Mild but present.
In less than 90 minutes, I'll be taking my last dose of oral pills today, AND giving myself shot #2! I'm tired. Good night.